Alert archive / Indiana / Wind Advisories in 2023
Wind Advisory 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Mar 24, 2023, 12:28 PM EDT for 34 counties in Indiana. It took effect at Mar 25, 2023, 4:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2023, 12:28 PM EDT (16:28 UTC)
- In effect from
- Mar 25, 2023, 4:00 AM EDT
- Expired
- Mar 25, 2023, 7:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
All 34 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tipton County, IN, Vigo County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2181 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
570 WWUS73 KIND 241628 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1228 PM EDT Fri Mar 24 2023 INZ030-031-036>042-044>049-051>057-060>065-067>072-251000- /O.NEW.KIND.WI.Y.0006.230325T0800Z-230325T2100Z/ Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1228 PM EDT Fri Mar 24 2023 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 5 PM EDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central Indiana. * WHEN...From 4 AM to 5 PM EDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
214 WWUS73 KIND 250149 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 949 PM EDT Fri Mar 24 2023 INZ030-031-036>042-044>049-051>057-060>065-067>072-251000- /O.CON.KIND.WI.Y.0006.230325T0800Z-230325T2100Z/ Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 949 PM EDT Fri Mar 24 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM EDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central Indiana. * WHEN...From 4 AM to 5 PM EDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
616 WWUS73 KIND 250739 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 339 AM EDT Sat Mar 25 2023 INZ030-031-036>042-044>049-051>057-060>065-067>072-251545- /O.CON.KIND.WI.Y.0006.230325T0800Z-230325T2100Z/ Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 339 AM EDT Sat Mar 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. With the wet ground, a few trees could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
063 WWUS73 KIND 251759 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 159 PM EDT Sat Mar 25 2023 INZ036-044-045-051>053-060>062-067>070-251900- /O.CAN.KIND.WI.Y.0006.000000T0000Z-230325T2100Z/ Montgomery-Parke-Putnam-Vigo-Clay-Owen-Sullivan-Greene-Monroe- Knox-Daviess-Martin-Lawrence- Including the cities of Crawfordsville, Rockville, Montezuma, Rosedale, Greencastle, Terre Haute, Brazil, Spencer, Gosport, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 159 PM EDT Sat Mar 25 2023 ...WIND ADVISORY IS CANCELLED... Gusty winds will continue through the afternoon, but are weaker than earlier today. $$ INZ030-031-037>042-046>049-054>057-063>065-071-072-252100- /O.CON.KIND.WI.Y.0006.000000T0000Z-230325T2100Z/ Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Seymour, and North Vernon 159 PM EDT Sat Mar 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central Indiana. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
097 WWUS73 KIND 252000 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 400 PM EDT Sat Mar 25 2023 INZ030-031-037>042-046>049-054>057-063>065-071-072-252300- /O.EXT.KIND.WI.Y.0006.000000T0000Z-230325T2300Z/ Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Seymour, and North Vernon 400 PM EDT Sat Mar 25 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central Indiana. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
734 WWUS73 KIND 252244 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 644 PM EDT Sat Mar 25 2023 INZ030-031-037>042-046>049-054>057-063>065-071-072-252345- /O.EXP.KIND.WI.Y.0006.000000T0000Z-230325T2300Z/ Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Seymour, and North Vernon 644 PM EDT Sat Mar 25 2023 ...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... The wind advisory will be allow to expire at 700PM. Winds have begun to diminish and will continue to diminish this evening. $$ For more information from the National Weather Service visit https://weather.gov/ind JP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Mar 24, 11:18 AM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 24, 11:18 AM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1118 AM EDT Fri Mar 24 2023 ...Updated Aviation Discussion... .Forecast Update... Issued at 827 AM EDT Fri Mar 24 2023 Minor update to refine northern edge of precipitation, expremize precipitation probabilities to 100 percent where it is currently raining, and a small area of light fog through late morning just north of the precipitation. The deepest tropical moisture connection from the western Gulf northeastward into our region has shifted slightly southward per latest low-layer CIRA ALPW. A renewed meridional surge of moisture ahead of the eastward migrating mid-latitude system, isentropic ascent, and associated rain is expected later today. This is expected to exacerbate river flooding over the next few days. If deeper convection and heavier rates are able to occur this far north, overland flooding and/or flash flooding will be more of a concern given recent rain and saturated ground. We'll review new model data for these concerns and the evening/overnight time period and add more detail later today. && .Short Term...(Today and tonight) Issued at 258 AM EDT Fri Mar 24 2023 * Flood Watch Remains in Effect Through Saturday Morning * A lull in rain coverage will occur later this morning into the afternoon * Another round of heavy rain will occur this evening into the overnight, especially south. Early this morning... Cold front has settled south of central Indiana early this morning, taking the strongest convection with it. Training thunderstorms with heavy rain were just south of the forecast area, with widespread moderate rain across much of the southern half of central Indiana. Lighter rain to dry conditions were across the north. The above setup will continue for the predawn hours, with the rain slowly shifting south with the surface front. Severe weather is not expected with the front to the south, but a flooding threat will continue across the southern forecast area (especially far south closer to the training heavier convection early). This morning into mid-afternoon... Light rain will continue across the south early in the period, but with loss of forcing from the initial upper wave exiting the area, coverage will decrease. Many places will only have chance PoPs or lower by 18Z. Temperatures will only be in the 40s to lower 50s. Later this afternoon into this evening... A deepening upper trough approaching from the west will allow a surface low to deepen and move toward the area later this afternoon and into the area tonight. An 850mb jet over 50kt will return, pumping more moisture to the area, with precipitable water values returning into the 1 to 1.5 inch range. Lift and moisture from the aforementioned features will spread rain from south to north once again during the later afternoon through the evening. Heavy rain will be possible again, especially south where the best moisture will be. Frontogenetical forcing will increase the locally heavy rain threat. Will go with categorical PoPs by 00Z across the southern half of the area, with lower PoPs north. During the evening, will go near 100 PoP all areas. Overnight... Uncertainty remains on the track of the deepening surface low as it moves into the area. This will have an impact on how far north the warm sector gets and any severe weather threat. As the surface low moves into the area overnight, coverage of rain will diminish some. The warm sector will move at least into the far southern forecast area, if not the southeast third or more. With strong winds not far off the surface, this could allow for a few severe wind gusts to reach the surface. The Storm Prediction Center has placed the southern third of the area in a Marginal Risk, and this looks reasonable. Behind the low very late tonight, winds will increase with a tight pressure gradient. Locations of stronger gusts will depend on surface low track and timing, but at the moment believe stronger gusts will likely not arrive until after 12Z Saturday. Temperatures will rise overnight, especially in the south where the warm sector is able to move in. && .Long Term...(Saturday through Thursday) Issued at 258 AM EDT Fri Mar 24 2023 * Windy Saturday with falling temperatures * Seasonable Temperatures and Light Rain Chances through Next Week * Potential for More Significant Rainfall Again Late Next Week .Saturday... Long term period begins with a deepening area of low pressure tracking from around St. Louis to South Bend and swinging a strong cold front through the state. While the heavy rain threat will be ending early Saturday morning, the passage of the strong cold front will bring rapidly changing weather conditions throughout the day. Main area of concern for Saturday is the strong wind threat before and after the frontal passage mid morning. Strong 60+ kt low level jet pushes into Central Indiana ahead of the front, bringing much warmer air northward into the region. Highs will likely be reached during the early morning hours ahead of the front where a few locations in Eastern Indiana could spike into the 60s briefly. Low level warning with cold air advection aloft will lead to steepening lapse rates and the potential for higher gusts to mix to the surface. Latest guidance indicates the potential for gusts over 45 mph before and after FROPA Saturday morning through the afternoon hours. With such saturated grounds from recent heavy rainfall, strong winds and sharp wind shift could easily down trees with shallower root systems. Will go ahead and issue an SPS for strong wind gusts Saturday; however a Wind Advisory may be needed in future forecast updates as guidance continues to show strong wind potential for that time period. Another potential concern would be any convection developing in the warm sector as it briefly pushes into Central Indiana. While dry air will be pushing in aloft, there may be just a deep enough saturated level near the surface combined with sufficient lift from the passing low and modest CAPE for the development of a few convective showers or thunderstorms. With such strong wind energy just above the surface, 0-1 km shear near 35 kts, EBWD around 50-60 kts, and 0- 3 km SRH over 200 m^2/s^2, it will not take much to transfer that wind energy to the surface. Southerly winds will already be strong ahead of the front with gusts over 40 mph. Any shower or thunderstorm develop could easily produce a damaging wind threat. This will be something to watch as well Saturday morning. Saturday afternoon, the strong wind threat continues on the backside of the front as much colder air wraps around the low and into the region. Expect quite the temperature different from the early morning hours with temperatures likely falling from the 50s-60s into the 30s-40s by the evening hours. .Sunday - Early Next Week... Expect a relatively quiet long term through about mid week but yet another potent storm system looms for the latter half of the week that could bring another round of moderate rainfall and renewed flooding to portions of the Ohio Valley or Great Lakes regions. Pattern going into next week favors a broad long wave trough over much of the CONUS with occasional subtle short waves moving through the mean flow. Medium range models handling timing and strength of these weaker waves differently so broad brush low chance pops best course of action for now until better model consistency develops. First of these waves arrives later Sunday into Monday. With deeper moisture cut off, current expectations through mid week are for light precipitation amounts with these fast moving waves. Thermal profiles do suggest enough cold air aloft that with right timing, some precipitation could be mixed or frozen across northern areas. Low confidence at this time step to get that detailed with forecast. Broad CONUS trough begins to amplify again toward Thursday as more Pacific energy moves onshore along West Coast. This should allow for a good moisture return with warmer temperatures by end of the week across the Ohio Valley. The signal is evident in most medium range guidance but timing and degree of amplification remain in question. Will side toward ensemble guidance and blends for PoPs with HWO messaging of rain potential with uncertainty. Guidance suggest another 1 to 2" rainfall event possible but location highly uncertain. && .Aviation...(12Z TAF Issuance) Issued at 1118 AM EDT Fri Mar 24 2023 Impacts: * IFR to LIFR visibility and ceilings may briefly improve this afternoon * Drizzle or light showers, with more steady rain this evening/overnight * Strong winds begin early Saturday. Discussion: Cool/moist northeasterly surface flow north of the front is contributing to IFR or LIFR ceilings and visibility at midday. Surface heating may be enough for conditions to briefly improve (but likely still be IFR or worse) through the afternoon, then continued poor flying conditions tonight. More widespread steady rain will move in this evening and continue tonight followed by strong winds beginning early Saturday and persisting through much of the day. Ceilings should gradually improve through the day. && .Hydrology... Issued at 258 AM EDT Fri Mar 24 2023 * Heavy rainfall will produce flooding into the weekend Six hour rain amounts through 06Z were up to around 1 inch across the southern half of central Indiana, with lower amounts north. Some streams/creeks are already responding to this rain. Rain will continue for the remainder of the night which may cause some of these to exceed flood stage, as well as cause minor flooding of typical low lying areas. Will continue to monitor closely. The second portion of the flooding concerns will come tonight into Saturday morning, bringing another axis of heavy rainfall with the expectation for an 0.75 to 1.50 inches of rain across all of central Indiana. Locally higher amounts are possible far south if enough of the warm sector of the system can get into the area. MMEFS ensembles show that widespread minor to moderate river flooding likely across most of central Indiana with a lower potential even for a few spots to approach major flood levels should the higher amounts be realized. In addition to river/stream flooding, flash flooding is possible along with more widespread flooding of low lying and flood prone areas. Flooding of mainstem rivers is expected to continue through the weekend and into next week. Although focus for the heaviest rain has shifted south, will not make any changes to the Flood Watch at this time. Depending on the path of the surface low and warm sector, heavier rain could still get farther north, even if the odds are lower of this occurring. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday morning for INZ040>042-045>049- 051>057-060>065-067>072. && Update...BRB Short Term...50 Long Term...CM/Lashley Aviation...BRB Hydrology...Team IND
Hazardous weather outlook, Mar 24, 9:27 AM EDT, 3 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 927 AM EDT Fri Mar 24 2023 INZ021-028>031-035>049-051>057-060>065-067>072-251330- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 927 AM EDT Fri Mar 24 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Heavy rainfall is expected across portions of the area this evening and tonight. Localized flooding is likely to develop, especially across southern Indiana. Isolated to scattered thunderstorms are possible tonight. Some storms may produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Wind gusts over 40 mph are possible on Saturday. There is the potential for moderate river flooding to develop along some rivers into next week. .SPOTTER INFORMATION STATEMENT... Formal spotter activation is not anticipated. However, with the Indianapolis radar out of service, spotter reports of rainfall and wind gusts will be important. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:27 AM EDT | River Flood Warning | IND | Johnson | 56 hr |
| Mar 24, 4:39 AM EDT | Areal Flood Advisory | IND | Decatur, Jennings | 3 hr |
| Mar 24, 7:45 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 38 hr |
| Mar 24, 8:16 AM EDT | Areal Flood Advisory | IND | Brown, Monroe | 8 hr |
| Mar 24, 8:42 AM EDT | Areal Flood Advisory | IND | Martin | 8 hr |
| Mar 24, 10:59 AM EDT | River Flood Warning | IND | Delaware, Randolph | 47 hr |
| Mar 24, 12:34 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Mar 24, 12:40 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.